# SDR SWAA2024020938774

- Difficulty date: January 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 LBL 42 WL 208.1 AT AFT GALLEY AREA 2023-786064<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24.  ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130060401; DUE DATE: 20-MAR-24.;[02] PERFORMED PERMANENT REPAIR ON FLOOR BEAM 986.5 LBL42 WL 208.1 IAW M-21-153-00612 . SEE INDIVIDUAL STEP SIGNOFF ON TTG8Q00QVEBU;[03] CORRECT STEP 2 : PERFORMED PERMANENT REPAIR ON FLOOR BEAM 986.5 LBL42 WL 208.1 IAW E.A M-21-153-00612 . SEE INDIVIDUAL STEP SIGNOFF ON TTG8Q00QVEBU;[04] CERTIFIED STEP 3 COMPLETED;[05] LATE ENTRY: CORROSION ON FLOOR BEAM 986.5 LBL 42 WL 208.1 AT AFT GALLEY ARE EVALUATED AND FOUND OUT OF LIMITS IAW B7373-700 SRM 53-70-51-1A-1 AD 1 PARAGRAPH 4 H (2)(B)1 FIG. 103 DETAIL E.;[06] CORRECTED STEP 5: LATE ENTRY: CORROSION ON FLOOR BEAM 986.5 LBL 42 WL 208.1 AT AFT GALLEY ARE EVALUATED AND FOUND OUT OF LIMITS IAW B737-700 SRM 53-70-51-1A-1 AD 1 PARAGRAPH 4 H (2)(B)1 FIG. 103 DETAIL E.;[07] CORRECTED STEP 4 CERTIFIED STEPS 6 AND 3 COMPLETED  TASK CARD COMPLETED
